# SDR GUU2008F00000

- Difficulty date: June 22, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Engine: Pwa PT6*
- System (JASC): 2800 · Aircraft Fuel System
- Part: Check Valve
- Condition: Odor
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT DISCREPANCY: PILOT REPORTED DURING FLIGHT FUEL ODOR IN CABIN.  REPLACED RT FUEL TRANSFER LINE CHECK VALVE.  (K)
